# SDR QXEA200700822

- Difficulty date: May 21, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 22,779 hours, 32,325 cycles
- System (JASC): 6100 · Propeller System
- Part: Unknown
- Condition: Unknown
- Location: Nr 1 Prop Torque
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2053, DURING NORMAL SINGLE ENGINE TAXI WITH NR 1 PROP FEATHERED POWER LEVERS SET BETWEEN DISC AND FLIGHT IDLE.  UPON MOVING NR 1 CONDITION LEVER FROM START/FEATHER TO MAX, NR 1 TORQUE INCREASED RAPIDLY TO 30 PERCENT TORQUE.  ENGINE STABILIZED AFTER UNFEATHERING WITH NORMAL SHUTDOWN.  MAINTENANCE COMPLIED WITH PCU HEALTH HECK NO DEFECTS NOTED.  SET POWER LEVER AND CONDITION LEVER AS PER DISCREPANCY COULD NO DUPLICATE THE PROBLEM.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
